@article{BSL_2024_53_2_a0,
author = {Sayed Ahmed, Tarek},
title = {Lifting {Results} for {Finite} {Dimensions} to the {Transfinite} in {Systems} of {Varieties} {Using} {Ultraproducts}},
journal = {Bulletin of the Section of Logic},
pages = {145--154},
year = {2024},
volume = {53},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BSL_2024_53_2_a0/}
}
TY - JOUR AU - Sayed Ahmed, Tarek TI - Lifting Results for Finite Dimensions to the Transfinite in Systems of Varieties Using Ultraproducts JO - Bulletin of the Section of Logic PY - 2024 SP - 145 EP - 154 VL - 53 IS - 2 UR - http://geodesic.mathdoc.fr/item/BSL_2024_53_2_a0/ LA - en ID - BSL_2024_53_2_a0 ER -
Sayed Ahmed, Tarek. Lifting Results for Finite Dimensions to the Transfinite in Systems of Varieties Using Ultraproducts. Bulletin of the Section of Logic, Tome 53 (2024) no. 2, pp. 145-154. http://geodesic.mathdoc.fr/item/BSL_2024_53_2_a0/
[1] L. Henkin, J. Monk, A. Tarski, Cylindric Algebras, Part I, vol. 64 of Studies in Logic and the Foundations of Mathematics, North Holland, Amsterdam (1971).
[2] L. Henkin, J. Monk, A. Tarski, Cylindric Algebras, Part II, vol. 115 of Studies in Logic and the Foundations of Mathematics, North Holland, Amsterdam (1985), URL: https://www.sciencedirect.com/bookseries/studies-in-logic-and-the-foundations-of-mathematics/vol/115/suppl/C
[3] R. Hirsch, T. S. Ahmed, The neat embedding problem for algebras other than cylindric algebras and for infinite dimensions, Journal of Symbolic Logic, vol. 79(1) (2014), pp. 208–222 | DOI
[4] R. Hirsch, I. Hodkinson, Relation algebras by games, vol. 147 of Studies in Logic and the Foundations of Mathematics, Elsevier, Amsterdam (2002), URL: https://www.sciencedirect.com/bookseries/studies-in-logic-and-the-foundations-of-mathematics/vol/147/suppl/C
[5] R. Hirsch, I. Hodkinson, R. Maddux, Relation algebra reducts of cylindric algebras and an application to proof theory, Journal of Symbolic Logic, vol. 67(1) (2002), pp. 197–213 | DOI
[6] I. Sain, R. Thompson, Strictly finite schema axiomatization of quasi-polyadic algebras, [in:] H. Andr'eka, D. Monk, I. N'emeti (eds.), Algebraic Logic, North Holland, Amsterdam (1991), pp. 539–572.